# SDR IPXA2017062018413

- Difficulty date: June 10, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 51,121 hours, 16,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10,  CRACK ON CENTER WING FRONT SPAR STIFFENER UPPER SIDE AT BS 785.9, RBL 55.  REPAIRED IAW SRM 57-10-10-2R-2, REPAIR 2, REV 68 AND EO B767-5740-58151-A.
